RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2018, Volume 20, Number 4, Pages 35–42 (Mi vmj674)  

$L_p-L_q$-estimates for potential-type operators with oscillating kernels

M. N. Gurova, V. A. Noginb

a ISC «Lyceum of Classical Elite Education», 166A Pushkinskaya str., Rostov-on-don 344006, Russia
b Southern Mathematical Institute VSC RAS, 22 Marcus st., Vladikavkaz 362027, Russia

Abstract: We consider a class of multidimensional potential-type operators whose kernels are oscillating at infinity. The characteristics of these operators are from a wide class of functions including the product of a homogeneous function infinitely differentiable in $\Bbb R^n\setminus\{0\}$ and any function from $C^{m,\gamma}(\dot{R}^1_{+})$. We describe convex sets in the $(1/p;1/q)$-plane for which these operators are bounded from $L_p$ into $L_q$ and indicate the domains where they are not bounded. In some cases, the accuracy of the estimates obtained is proved. In particular, necessary and sufficient conditions for the boundedness of the operators under considered in $ L_p $ are obtained. Currently, there is a number of papers on $L_p-L_q$-estimates for convolution operators with oscillating kernels, in particular, for the Bochner–Riesz operators and acoustic potentials arising in various problems of analysis and mathematical physics. These papers cover kernels containing only the radial characteristic $b(r)$, which stabilized at infinity as a Hëlder function. Due to this property, the derivation of estimates for the indicated operators was reduced to the case of an operator with the characteristic $b(r)\equiv1$. Such a reduction is impossible when the Riesz potential kernel contains a homogeneous characteristic $a(t')$. To receive the results we use new method which based on special representation of the symbols multidimensional potential-type operators. To these representations of the symbols we apply the technique of Fourier-multipliers, which degenerate or have singularities on the unit sphere in $\mathbb{R}^n$.

Key words: potential-type operators, oscillating kernel, $L_p-L_q$-estimates, $\mathcal{L}$-characteristics.

DOI: https://doi.org/10.23671/VNC.2018.4.23385

Full text: PDF file (281 kB)
References: PDF file   HTML file

UDC: 517.983.2
MSC: 46E35, 26A33
Received: 17.03.2018

Citation: M. N. Gurov, V. A. Nogin, “$L_p-L_q$-estimates for potential-type operators with oscillating kernels”, Vladikavkaz. Mat. Zh., 20:4 (2018), 35–42

Citation in format AMSBIB
\Bibitem{GurNog18}
\by M.~N.~Gurov, V.~A.~Nogin
\paper $L_p-L_q$-estimates for potential-type operators with oscillating kernels
\jour Vladikavkaz. Mat. Zh.
\yr 2018
\vol 20
\issue 4
\pages 35--42
\mathnet{http://mi.mathnet.ru/vmj674}
\crossref{https://doi.org/10.23671/VNC.2018.4.23385}


Linking options:
  • http://mi.mathnet.ru/eng/vmj674
  • http://mi.mathnet.ru/eng/vmj/v20/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:48
    Full text:25
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020